# SDR FDEA201511273793

- Difficulty date: November 27, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 298 hours, 15,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53777450202
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 31, STRINGER 15L - 17L, FRAME WITH CHAFING MARKS.  CUT OUT THE CHAFING AREA & MADE THE REPAIR ANGLE IAW SRM 53-10-13 FIG 202.  WET INSTALLED THE REPAIR ANGLE & RELATED FASTENERS IAW SRM 51-40-21.  THIS IS A MAJOR REPAIR IAW GMM6-2-100.
